# SDR ASAA2014013106815

- Difficulty date: January 31, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 64,961 hours, 35,800 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430130
- Part serial: 1630
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS ON LOWER SKIN ON RT FLAP INBD.  ACFT GROUNDED.  REPAIRED MULTIPLE DENTS ON LOWER SKIN OF RT INBD FOREFLAP IAW SRM 51-70-10-2R-4, REPAIR 4.
